# SDR P5CA9600109

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 65B915161
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 ENGINE FORWARD FAIRING CRACKED AT FRAME.  REPAIRED IAW MM 51-40-03 AND REINSTALLED PER MM 71-40-08.
